# SDR AU010075

- Difficulty date: February 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Block
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR COMPRESSION BLOCKS FAILED WITH RESULTANT DAMAGE TO THE FUSELAGE. BLOCKS FAILED DUE TO RT MLG CONTACTING A RIDGE ON THE AIRSTRIP.
